# SDR ASAA2022020637378

- Difficulty date: February 6, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,373 hours, 15,994 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Hmu
- Part number: 442653
- Part serial: BECW5077
- Condition: Faulty
- Location: #1 Engine
- Part time: 45,023 hours, 15,502 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, #1 ENG HAS SHORT TIME FAULT 73-30351 THE FMV POSITION SIGNAL DISAGREE, ON MULTIPLE FLIGHT LEGS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-25 TASK 804, ALL CONTINUITY CHECKS GOOD. REMOVED AND REPLACED HMU PER TASK CARDS N8473000/N8473001. NO LEAKS NOTED.
